# SDR R61A201802010110

- Difficulty date: January 20, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 11,744 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FRAME 90, LBL 12 IS CORRODED.  REMOVED AND REPLACED THE GUSSET IAW SRM 51-40-08.
